Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Severe pain in the hip, thigh and ankle. Have rheumatoid arthritis. Difficulty in walking and sitting. Not responding to muscle relaxants and pain medication

My mom has rheumatoid arthritis and recently woke up and couldn t get out of bed due to severe pain in her buttocks . The pain continues down her buttocks and around to the front of her thigh and down to her ankle. She is barely able to walk and cannot sit upright. The dr. gave her muscle relaxers and pain meds,neither have worked. She visited a chiropractor who feels it is a muscle spasm . ANy help?
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Does she have pain over her lower back also , if yes we are looking at a nerve root pain due to nerve compression neuropathy of static root probably , pain medication will not respond . Try GABAPENTIN ONE TAB AT NIGHT for 5 days min and kindly visit an orthopedician as soon as possible as she might require an MRI scan of lower back and hip
Thank you
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor